# SDR AUS20030915

- Difficulty date: September 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 3425 · Integrated Flight System
- Part: Relay
- Part number: LMD5001P
- Condition: Corroded
- Location: Integrated Fligh
- Part time: 3,933 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EFIS RELAY PN 3921K10 CORRODED. INVESTIGATION FOUND EXTENSIVE CORROSION THROUGHOUT THE RELAY MODULE.
